# SDR SWAA2023041022712

- Difficulty date: March 31, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 26,679 hours, 12,566 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR ESCAPE SLIDE GIRT HAS INTERFERENCE WITH DOOR FRAME WHILE OPENING AND CLOSING THE DOOR.<[01] RESCUED AFT GALLEY SERVICE DOOR ESCAPE SLIDE GIRT REF MT 725-61-06;[02] RESECURED AFT GALLEY SERVICE DOOR ESCAPE SLIDE GIRT REF MT 725-61-06;[03] RESECURED AFT GALLEY SERVICE DOOR ESCAPE SLIDE GIRT REF MT 725-61-06;[04] INSPECTED
